On (*)-(sigma, T)-Lie ideals of (*)-prime rings with derivation


AYDIN N. , Koc E., GÖLBAŞI Ö.

HACETTEPE JOURNAL OF MATHEMATICS AND STATISTICS, vol.47, no.5, pp.1240-1247, 2018 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 47 Issue: 5
  • Publication Date: 2018
  • Doi Number: 10.15672/hjms.2017.501
  • Title of Journal : HACETTEPE JOURNAL OF MATHEMATICS AND STATISTICS
  • Page Numbers: pp.1240-1247

Abstract

Let R be a (*)-prime ring with characteristic not 2, U be a nonzero (*)- (sigma, tau)-Lie ideal of R and d be a nonzero derivation of R. Suppose sigma, tau be two automorphisms of R such that sigma d = d sigma, tau d = d tau and * commutes with sigma, tau, d. In the present paper it is shown that if d(2)(U) = (0), then U subset of Z.